| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during the intraocular lens (iol) implantation procedure, the leading haptic had stuck in the cartridge during loading and remained in the delivery system.The cause of the issue is unknown.There was no patient contact, and the surgery was completed on the same day.Additional information was requested; however, no further details are available.Additional information has been requested; however, further information has not been received.
Event or Problem Description
Additional information received and stated that, the surgery was successfully completed on the same day with implantation of a replacement lens, utilizing a different model of ophthalmic visco-surgical device (ovd) from the same company.The patient recovered well following the procedure.
Additional Manufacturer Narrative
Additional information was provided in b.5.And d.10.The manufacturer internal reference number is: (b)(4).